# SDR SWAA053552

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 64,290 hours, 61,508 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, LT & RT ELEVATOR TABS FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED LT & RT ELEVATOR TABS NR 1 HINGE BUSHINGS & HARDWARE PER MM.
